# SDR DALA2017091306851

- Difficulty date: September 12, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 76,246 hours, 57,890 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Bs 1271-1287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON SPLICE 22L BETWEEN BS 1271 TO 1287.   THE LONGERON SPLICE WAS REMOVED AND REPLACED IAW SRM 53-02, FIG.18, 51-30-5, 51-10-3, & 51-10-4.
